How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

What would cause the legs ,face, and arms to swell, the legs

Customer Question

what would cause the legs ,face, and arms to swell, the legs hurt real bad, also
JA: How long have you been dealing with this issue? Any other skin concerns?
Customer: the legs have been hurting far some time,
JA: Anything else in your medical history you think the doctor should know?
Customer: can't think of anything, right now
Submitted: 6 months ago.
Category: Medical
Expert:  Dr Uzair replied 6 months ago.

Hi. Welcome to JustAnswer. My name is Uzair.
I am reviewing your post and will get back to your reply momentarily.

Expert:  Dr Uzair replied 6 months ago.

How old are you and what is your gender?

How long back did these symptoms start?

Are you on any medication for a previously diagnosed medical condition?

Customer: replied 6 months ago.
47 female
6 months ago
high blood pressure
Expert:  Dr Uzair replied 6 months ago.

What medication are you using?

Customer: replied 6 months ago.
no I don't want a phone call, in
fact I don't want you add
in any more money to the $5,00 ,
Expert:  Dr Uzair replied 6 months ago.

The phone call message you received was an automatic message.

Can you tell me which medication you are currently using?